MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 30 CM; SCS LEAD
Model Number 3153
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-17499.It was reported that patient was experiencing ineffective therapy in the right side as the quattrode leads were unable to provide adequate coverage.To address the issue patient underwent surgical intervention wherein the quattrode leads were repositioned on (b)(6) 2021.Reportedly effective therapy was restored.

Brand Name
QUATTRODE LEAD, 3/6MM, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12579935
Report Number1627487-2021-17500
Device Sequence Number3439155
Product Code LGW
UDI-Device Identifier05414734401616
UDI-Public05414734401616
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2012
Device Model Number3153
Device Catalogue Number3153
Device Lot Number3065608
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight75